# SDR 7GMB20160218001

- Difficulty date: February 16, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N286DP
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501178
- Aircraft time: 2,780 hours, 2,562 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: K9321060A12
- Part serial: 1890177138
- Condition: Failed
- Location: Cockpit
- Part time: 20 hours, 20 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DISPLAY UNIT 4 FAN FAIL EICAS MSG DISPLAYED IN FLIGHT.  THE CREW NOTICED ELEC BURNING SMELL 7 DEACTIVATED THE MFD 2 BY PULLING THE CB.  THE ACFT LANDED SAFETY AT THE DESTINATION.  REPLACEMENT DISPLAY UNIT WAS ORDERED, THE CB WAS SECURED & THE ACFT WAS RELEASED IAW MEL.  REPLACED MFD 2 WITH REPAIRED UNIT.  OPERATIONS CHECKED GOOD.  THE ACFT WAS RETURN TO SERVICE.
